MAUDE Adverse Event Report: LUMINEX CORPORATION VERIGENE BLOOD CULTURE GRAM POSITIVE NUCLEIC ACID TEST KIT; VERIGENE BC-GP

LUMINEX CORPORATION VERIGENE BLOOD CULTURE GRAM POSITIVE NUCLEIC ACID TEST KIT; VERIGENE BC-GP
Model Number N/A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Verigene result 1: staphylococcus spp.And s.Aureus detected; verigene result 2: staphylococcus spp.Detected.Confirmatory testing biochemical testing and maldi to confirm s.Capitis.Patient was treated with vancomycin based on verigene result, but there was no serious injury, adverse effect, or death associated with the treatment.
 
Event or Problem Description
Customer reporting false positive for s.Aureus for verigene bc-gp assay.

Brand Name
VERIGENE BLOOD CULTURE GRAM POSITIVE NUCLEIC ACID TEST KIT
Common Device Name
VERIGENE BC-GP
Manufacturer (Section D)
LUMINEX CORPORATION
4088 commercial ave
northbrook IL 60062
MDR Report Key10874890
Report Number3006028115-2020-00001
Device Sequence Number1335775
Product Code PAM
UDI-Device Identifier00840487101575
UDI-Public00840487101575
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K122514
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 10/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2020
Device Model NumberN/A
Device Catalogue Number20-006-018
Device Lot Number052020018A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2020
Initial Report FDA Received Date11/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3006028115-10/9/2020-001
Patient Sequence Number1